# SDR FOTR2101904371

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 100
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE STR 25L HAS A DENT AT BS 508.  CUTOUT DAMAGED STRINGER DIM. 2.1" LONG.  FABRICATED HAT CHANNEL FROM BAC1498-140 7075T6 PO 2101970  DIM 2.1" LONG. FABRICATED "U" CHANNEL FROM BAC1493-412 7075T6, PO 290435 DIM. 10.7" LONG. FABRICATED 2 EA ANGLES FROM BAC1493-513 7075T6, PO 20210208 DIM 10.8" X 1.7" AND 10.8" X 1.7" AND 2 EA FILLERS FROM 7075T6 .050 PO 90010944 DIM 9.4" X .5" AND 9.5" X .5" IAW SRM 53-10-3, FIG 1 AND 53-10-2, FIG 9.  INSTALLED REPAIR PARTS IAW SRM 53-10-2, FIG 1 AND 51-30-2.  FASI NR 04371
